# SDR SIMA201032602

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 30,000 hours, 25,587 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 14521182407
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3633 AFTER TAKEOFF THE CREW REPORTED A NUMBER 1 BLEED LEAK AT FLIGHT LEVEL 50 FOR APPROXIMATELY 3 TO 4 MINUTES.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED PNEUMATIC ENERGY THOUGHT ONE OF THE ENGINES IAW EMB 145 MM 36-00-00-808-801.  THE OPERATIONAL CHECK WAS GOOD, NO LEAKS FOUND AT THIS TIME.  REMOVED AND REPLACED O-RINGS AND COUPLING NR 23 AND NR 28 IAW AMM 36-11-10.  REMOVED AND REPLACED TUBE ASSEMBLY IPC 36-17-00 FIG 20 ITEM 260 IAW EMB WORKCARD 36-11-10.  REMOVED AND REPLACED COOPER GASKET ON APU BLEED CHECK VALVE IAW EMB 145 AMM 36-12-02.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 AMM 36-00-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
